MathSciNet Relay Station
MathSciNet bibliographic data
MR2028269 (2004m:37092) 37F75 (34C05 37C10)
Broughan, Kevin A. Holomorphic flows on simply connected regions have no limit cycles. Dynamical systems: theory and applications (Łódź, 2001). Meccanica 38 (2003), no. 6, 699–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement